# SDR UIEA2016062300455

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,298 hours, 21,531 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP EICAS, IN FLIGHT DECK TEMP, INOPERATIVE LIGHT ILLUMINATED MANUAL CONTROL, WORKS OK.  PERFORMED ZONE TEMP CONTROL BITE PROCEDURE IAW FIM 21-61.
